MathSciNet Relay Station
MathSciNet bibliographic data
MR1387944 32S30 (14J32 32G81 32S20 81T30)
Aspinwall, Paul S.; Morrison, David R. Stable singularities in string theory. With an appendix by Mark Gross. Comm. Math. Phys. 178 (1996), no. 1, 115–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement